# SDR RAIA00607033

- Difficulty date: July 23, 2006
- Submitted: July 25, 2006
- Operation: Air carrier
- Aircraft: N817HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145058
- Aircraft time: 19,327 hours, 17,157 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MX - STL - ROW 12 EMERGENCY EXIT LIGHT INOP.  RE-SECURED CONNECTOR AT ROW 12 EMERGENCY EXIT LIGHT ASSEMBLY.
